Alert archive / New Mexico / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Albuquerque, NM

June 13, 2010San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 13, 2010, 12:41 AM MDT for San Miguel County, New Mexico. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2010, 12:41 AM MDT (06:41 UTC)
Expired
Jun 13, 2010, 2:15 AM MDT
In force
94 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 103 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 6.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4855 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WGUS55 KABQ 130641
FFWABQ
NMC047-130815-
/O.NEW.KABQ.FF.W.0004.100613T0641Z-100613T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1241 AM MDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 215 AM MDT

* AT 1233 AM MDT...THE PUBLIC REPORTED VERY HEAVY RAIN FROM A
  THUNDERSTORM NEAR CONCHAS...OR ABOUT 29 MILES SOUTHWEST OF
  MOSQUERO...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE.

&&

LAT...LON 3553 10420 3550 10411 3524 10422 3528 10438

$$
2 follow-up statements
059 
WGUS75 KABQ 130702
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
102 AM MDT SUN JUN 13 2010

NMC047-130815-
/O.CON.KABQ.FF.W.0004.000000T0000Z-100613T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
102 AM MDT SUN JUN 13 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM MDT FOR EAST
CENTRAL SAN MIGUEL COUNTY...

AT 1252 AM MDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS 
PRODUCING VERY HEAVY RAIN IN EAST CENTRAL HARDING COUNTY.  STORMS 
WERE MOVING NORTHEAST AT 40 MPH. THE HEAVIEST RAINFALL AMOUNTS WERE 
DEPICTED IN THE AREA FROM CONCHAS NORTH TO WEST OF BELL RANCH.  
ESTIMATED RAINFALL AMOUNTS RANGED FROM 2 TO 3 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY 
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING OR SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.

&&

LAT...LON 3553 10420 3550 10411 3524 10422 3528 10438

$$
708 
WGUS75 KABQ 130809
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
209 AM MDT SUN JUN 13 2010

NMC047-130816-
/O.EXP.KABQ.FF.W.0004.000000T0000Z-100613T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
209 AM MDT SUN JUN 13 2010

...FLASH FLOOD WARNING WILL EXPIRE AT 215 AM MDT FOR EAST CENTRAL SAN
MIGUEL COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT RAINFALL HAD 
DIMINISHED ACROSS THE WARNED AREA...HOWEVER...THUNDERSTORMS CONTINUE 
TO CROSS OVER AND NEAR THE WARNED AREA. SOME MINOR FLOODING MAY 
CONTINUE...BUT THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.  
AN ARROYO AND SMALL STREAM ADVISORY REMAINS IN EFFECT FOR THIS AREA.

LAT...LON 3553 10420 3550 10411 3524 10422 3528 10438

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 7:44 PM MDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jun 12, 7:44 PM MDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT SAT JUN 12 2010

.UPDATE...
ALL IS ON TRACK THIS EVENING. SEVERE THUNDERSTORM WATCHES CONTINUE
FOR NORTHEAST AND EASTERN SECTIONS WITH SHOWERS AND THUNDERSTORMS
ONGOING ALTHOUGH WANING IN COVERAGE OVER THE NORTHEAST.

ON THE OTHER SIDE OF THE SEVERE WATCH...STRONG SURFACE WINDS
CONTINUE TO SUBSIDE OVER CENTRAL AREAS AND WILL ALLOW THE ADVISORY
TO EXPIRE ON TIME AT 8 PM. WILL ALSO ALLOW THE RED FLAG WARNING TO
EXPIRE ON TIME AT 9 PM.

REST OF THE FORECAST IS ON TRACK WITH NO CHANGES NEEDED ATTM. NEW
NPF AND ZFP WILL BE OUT SHORTLY.

KW

&&

.PREV DISCUSSION...446 PM MDT SAT JUN 12 2010...
CURRY AND ROOSEVELT COUNTIES ARE NOW IN A SEVERE THUNDERSTORM
WATCH UNTIL 1000 PM MDT. CHJ

.PREV DISCUSSION...259 PM MDT SAT JUN 12 2010...
ACTIVE WEATHER THROUGH TUESDAY THEN A GRADUAL DRYING TREND.

STORMS STARTING TO FIRE OVER NE NM ALONG AND N OF THE FRONTAL
BOUNDARY. THIS FRONT DIPPED A BIT FARTHER S AND W THAN IT DID
FRI PM. CURRENTLY FRONT JUST S OF TUCUMCARI...E OF LAS VEGAS
AND W OF RATON. DEWPOINTS IN THE TEENS AND 20S S AND W OF THE
FRONT WHILE IN THE 50S TO 60 N AND E. THIS SHARP BOUNDARY WILL
BE THE FOCUS FOR SHOWERS AND STORMS THROUGH AT LEAST THIS
EVENING...WITH A FEW OF THE STORMS POTENTIALLY TURNING SEVERE.
GOOD CONVERGENCE AND INSTABILITY ALONG THE FRONT WITH CAPES
AROUND 2000 J/KG AND LI VALUES AROUND -7. MORE STABLE TO THE N
OF THE FRONT...BUT THIS AREA WILL GRADUALLY DESTABILIZE LATER
THIS PM AND EVE WITH ELEVATED CONVECTION DEVELOPING. LARGE HAIL
AND STRONG WIND GUSTS THE GREATEST THREAT WITH MINIMAL TORNADO
THREAT.

STORMS TO CONTINUE INTO THE NIGHT. MODELS HAVE BEEN SUGGESTING
STRONG STORMS COULD CONTINUE OR FORM ALL NIGHT IN THE NE. LATEST
RUNS HAVE SHIFTED THE MAIN THREAT A LITTLE TO THE E...ALONG THE
NOSE OF A 40 KT LOW LEVEL JET STREAK. THIS WOULD PRIMARILY IMPACT
THE TX PANHANDLE BUT WILL BE A CLOSE CALL FOR FAR EC AND NE NM.

SIMILAR SCENARIO SHAPING UP FOR SUN IN THE NE WITH THE FRONTAL
BOUNDARY LIKELY TO BE FARTHER S THAN TODAY. THIS WILL MAKE FOR
A TRICKY TEMPERATURE FORECAST FOR THE NE QUARTER OF THE STATE.
TRENDED MAXES DOWN A BIT FOR SUN IN THE NE BUT PROBABLY NOT NEAR
ENOUGH GIVEN WHAT HAS OCCURRED TODAY. EARLY SUN AM SHIFT MAY NEED
TO LOWER SOME MORE. MEANWHILE MUCH OF THE W AND S SHOULD BE
RAINFREE AS A GOOD MID LEVEL DRY SLOT CONTINUES OVER THIS AREA.

COLD FRONT TO DRIVE S AND W SUN NIGHT WITH AN E WIND LIKELY INTO
THE RIO GRANDE VALLEY LATE SUN NIGHT INTO MON...WITH ANOTHER SURGE
LIKELY MON NIGHT. ADDED MOISTURE MAY LEAD TO SOME CONVECTION FROM
THE DIVIDE TO THE W SLOPES OF THE CNTRL MOUNTAIN CHAIN BY TUE PM
AND EVE...IF NOT MON. MUCH OF THIS ACTIVITY COULD END UP BEING OF
THE DRY VARIETY WITH LIGHTNING STRIKES CONTINUING TO BE A CONE RN.
GRADUAL DRYING TREND IS NOW FORECAST FOR THE MID AND LATE WEEK
PERIOD AS THE SW FLOW STRENGTHENS DUE TO A STORM MOVING ONTO THE
W COAST. MODELS NOT ALL ON BOARD WITH THIS SCENARIO THOUGH SO
CONFIDENCE NOT REAL HIGH FOR THE END OF THE FORECAST PERIOD.

WILL LEAVE WIND ADVISORY AS IS THROUGH 800 PM MDT. CHJ

.AVIATION...
UPPER LOW OVER NORTHERN ARIZONA/SOUTHERN UT TO SWING THROUGH FOUR
CORNERS REGION TONIGHT/SUNDAY. STRONG SOUTH WINDS GUSTING TO 40-45
KTS WILL PERSIST OVER THE RIO GRANDE VALLEY AND ADJACENT CENTRAL
MOUNTAIN CHAIN THRU 02Z BEFORE SLOWLY DIMINISHING. ALONG AND NORTH
OF A FRONTAL BOUNDARY DRAPED FROM THE KLVS VCNTY TO KTCC...ISOLATED
STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO
60 KTS POSSIBLE UNTIL 03Z...THEN LOOK FOR AREAS OF TERRAIN
OBSCURATIONS IN MVFR/IFR CIGS/VSBYS. FROM APPROXIMATELY GLENWOOD
TO KFMN-KLAM AND KSKX...MOUNTAINS WILL BE OCCASIONALLY OBSCURED IN
WDLY SCT -SHRA/TSRA G40KT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

.FIRE WEATHER...
RED FLAG WARNING CONTINUES UNTIL 9 PM FOR NORTHERN AND CENTRAL NEW
MEXICO...CONSIDERED CANCELING THE WARNING FOR ZONE 104 AS THE
SURFACE FRONT HAS PUSHED FARTHER SOUTH TO APPROXIMATELY KLVS-KTCC
LINE...BUT LIKELY THE SOUTHWEST PORTION OF THE ZONE EXPERIENCING
RED FLAG...OR CLOSE TO...RED FLAG CONDITIONS. LIKEWISE...THE
REGION FROM THE CHUSKAS THRU FARMINGTON...PORTIONS OF THE SANGRES
AND NEAR THE TEXAS BORDER WON/T LIKELY SEE HUMIDITIES BELOW 15
PERCENT FOR THE DURATION OF THE WARNING AS LOW LEVEL MOISTURE HAS
INCREASED. OTHERWISE...ALONG AND NORTH OF THE FRONTAL
BOUNDARY...ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL
AND WIND GUSTS TO 60 KT ARE POSSIBLE THROUGH THE EVENING...AND AT
LEAST ISOLATED CONVECTION WILL BE FOUND CLOSER TO THE UPPER LOW
OVER NORTHWEST AND WEST CENTRAL NM.

THE STRONG SOUTH WINDS THRU CENTRAL NM THIS AFTERNOON SHOULD SLOWLY
DIMINISH LATER THIS EVENING...BUT MAY SHIFT TO THE SOUTH SOUTHWEST
WITH TIME. THE SURFACE BOUNDARY SHOULD GET AN ADDITIONAL BOOST FROM
THIS EVENINGS CONVECTION OVER THE TEXAS AND OKLAHOMA PANHANDLES AND
PUSH FARTHER SOUTH INTO THE PLAINS...ALLOWING FOR A SOUTHEAST WIND
AND SOME BETTER OVERNIGHT RECOVERIES IN HUMIDITIES ALONG THE EAST
SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. THE MORE SOUTHWESTERLY WIND
DIRECTION IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM SUNDAY
SHOULD RESULT IN SOME DRYING IN THE LOW LEVELS SUNDAY AFTERNOON...
POSSIBLY ALL THE WAY TO THE TEXAS BORDER. HOWEVER...EXPECT THIS
MOISTURE TO COME ROARING BACK SOUTH AND WESTWARD LATE SUNDAY NIGHT
THROUGH MONDAY NIGHT. FORECAST MODELS SUGGEST THIS MOISTURE MAY
REACH THE CONTDVD BY MONDAY NIGHT OR EVEN FARTHER WEST...ON GUSTY
EAST TO SOUTHEAST WINDS. SOME MIX OUT IS EXPECTED TUESDAY WEST OF
THE RIO GRANDE VALLEY...WHERE AT LEAST ISOLATED DRY CONVECTION IS
POSSIBLE.

LONGER TERM...ANOTHER STRONG UPPER LOW WILL DROP INTO THE GREAT
BASIN EARLY NEXT WEEK...STRENGTHENING SOUTHWEST WINDS ALOFT
WEDNESDAY AND THURSDAY. THESE WINDS WILL SHUNT MOISTURE
EASTWARD...CONFINING IT TO THE CENTRAL MOUNTAIN CHAIN EASTWARD
WEDNESDAY...AND PUSHING IT TO THE TEXAS BORDER THURSDAY. IN
ADDITION...HIGH HAINES INDEX OF 6 IS FORECASTED OVER MUCH OF THE
REGION BOTH DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  47  76  46  80 /  30  20  20  10
DULCE...........................  40  72  38  74 /  40  20  20  10
CUBA............................  40  74  41  77 /  20  10  10   5
GALLUP..........................  38  74  37  78 /  20   5   5   5
EL MORRO........................  39  72  35  76 /  10   5   5   5
GRANTS..........................  39  77  38  80 /  10   5   5   5
QUEMADO.........................  38  76  38  82 /  10   5   5   5
GLENWOOD........................  49  84  51  88 /   5   0   0   5
CHAMA...........................  40  67  36  70 /  40  30  20  10
LOS ALAMOS......................  42  75  42  77 /  10  10  10  10
PECOS...........................  42  76  41  75 /  10  10  10  10
CERRO/QUESTA....................  43  71  38  73 /  20  20  20  10
RED RIVER.......................  43  61  39  62 /  30  30  20  20
ANGEL FIRE......................  44  65  41  64 /  40  30  20  10
TAOS............................  40  74  37  75 /  20  10  10  10
ESPANOLA........................  49  81  50  83 /  10  10   5  10
SANTA FE........................  43  77  42  78 /  10  10   5  10
SANTA FE AIRPORT................  48  79  45  80 /  10  10   5  10
ALBUQUERQUE FOOTHILLS...........  52  80  53  83 /   5   5   5   5
ALBUQUERQUE HEIGHTS.............  55  82  56  84 /   5   5   5   5
ALBUQUERQUE VALLEY..............  52  84  56  85 /   5   5   5   5
ALBUQUERQUE WEST MESA...........  53  83  56  84 /   5  10   5   5
LOS LUNAS.......................  52  85  55  86 /   5   5   5   5
RIO RANCHO......................  54  83  56  84 /   5  10   5   5
SOCORRO.........................  52  87  55  89 /   5   0   0   5
SANDIA PARK/CEDAR CREST.........  49  77  49  77 /  10  10   5  10
MORIARTY/ESTANCIA...............  50  81  45  83 /   5   5   5  10
CLINES CORNERS..................  47  77  46  76 /  10   5   5  10
GRAN QUIVIRA....................  51  81  46  84 /   5   0   0   5
CARRIZOZO.......................  54  86  55  87 /   5   0   0   5
RUIDOSO.........................  53  77  52  75 /   5   5   0   5
CAPULIN.........................  48  74  46  67 /  50  40  30  10
RATON...........................  47  77  46  73 /  50  30  30  10
LAS VEGAS.......................  44  76  43  72 /  30  20  20  10
CLAYTON.........................  54  79  51  75 /  50  40  30  20
ROY.............................  56  79  52  73 /  50  30  30  10
CONCHAS.........................  57  89  56  82 /  40  20  30  10
SANTA ROSA......................  56  89  57  82 /  20  10  10  10
TUCUMCARI.......................  61  90  55  83 /  40  20  30  10
CLOVIS..........................  61  91  56  82 /  30  20  20  20
PORTALES........................  63  93  59  84 /  30  10  20  20
FORT SUMNER.....................  59  93  58  84 /  20  10  20  10
ROSWELL.........................  62  97  61  90 /  10  10  10  10
PICACHO.........................  57  91  57  86 /  10   5   0  10
ELK.............................  55  84  52  83 /   5   5   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

&&

17
Hazardous weather outlook, Jun 12, 5:56 AM MDT, 18 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT SAT JUN 12 2010

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
556 AM MDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 9 PM FOR CENTRAL AND
NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS AND AN UNSTABLE AIR MASS WILL CREATE EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS.

IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS NORTHWEST AND NORTH CENTRAL SECTIONS OF THE STATE
AS WELL AS THE NORTHEAST PLAINS AND AREAS SOUTH ALONG THE TEXAS
STATE LINE THIS AFTERNOON AND EVENING. THE THREAT FOR SEVERE
WEATHER WILL BE GREATEST ALONG AND JUST NORTH OF A COLD FRONT THAT
WILL GRADUALLY SAG SOUTHWARD ACROSS NORTHEAST NEW MEXICO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOOKING FURTHER AHEAD...THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS ACROSS NORTHEAST AND FAR EASTERN NEW MEXICO SUNDAY
AFTERNOON AND EVENING....AND ACROSS THE SOUTHEAST PLAINS MONDAY
AFTERNOON AND EVENING.  PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. THEREAFTER...THE PROBABILITY OF WIDESPREAD
HAZARDOUS WEATHER IS LOW TUESDAY THROUGH FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
PORTIONS OF NORTHEAST AND EAST CENTRAL NEW MEXICO...GENERALLY NORTH
OF A TUCUMCARI TO RATON LINE...DUE TO THE POTENTIAL FOR VERY LARGE
HAIL AND POSSIBLY A TORNADO.

41

In the hours before

Local storm report, Jun 12, 9:59 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 PM MDT SAT JUN 12 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             CLOVIS                  34.41N 103.20W
06/12/2010  E1.50 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1002061

MT
Local storm report, Jun 12, 10:01 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1001 PM MDT SAT JUN 12 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             CLOVIS                  34.41N 103.20W
06/12/2010  E1.50 INCH       CURRY              NM   TRAINED SPOTTER

0959 PM     FLASH FLOOD      CLOVIS                  34.41N 103.20W
06/12/2010                   CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1002062
EVENT NUMBER ABQ1002063

MT
Local storm report, Jun 12, 10:08 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1008 PM MDT SAT JUN 12 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             CLOVIS                  34.41N 103.20W
06/12/2010  E1.00 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1002064

MT
Special weather statement, Jun 12, 10:48 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1048 PM MDT SAT JUN 12 2010

NMZ530-531-130515-
HARDING COUNTY-UNION COUNTY-
1048 PM MDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND CENTRAL HARDING
COUNTIES THROUGH 1115 PM MDT...

AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF BUEYEROS...OR ABOUT 31 MILES
NORTHEAST OF MOSQUERO...MOVING NORTHEAST AT 55 MPH. A SECOND STRONG
THUNDERSTORM WAS DEVELOPING TO THE SOUTH NEAR BUEYEROS AND WAS ALSO
MOVING NORTH AT 55 MPH.

PENNY TO NICKEL SIZED HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED
WITH THESE STORMS.

AREAS AFFECTED BY THIS STORM INCLUDE...MOUNT DORA AND GRENVILLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT SUNDAY
MORNING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3672 10364 3660 10321 3589 10361 3592 10380
TIME...MOT...LOC 0447Z 204DEG 46KT 3617 10362

KW
Special weather statement, Jun 12, 11:12 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1112 PM MDT SAT JUN 12 2010

NMZ532-533-130545-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
1112 PM MDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES THROUGH 1145 PM MDT...

AT 1106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF NEWKIRK...OR ABOUT 25 MILES
NORTHEAST OF SANTA ROSA...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...CONCHAS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT SUNDAY
MORNING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3518 10447 3549 10423 3528 10403 3509 10437
      3515 10448
TIME...MOT...LOC 0512Z 219DEG 27KT 3523 10433

KW
Special weather statement, Jun 12, 11:19 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1119 PM MDT SAT JUN 12 2010

NMZ530>532-534-130545-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-UNION COUNTY-
1119 PM MDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN UNION...
SOUTHEASTERN SAN MIGUEL...WESTERN QUAY AND SOUTHERN HARDING COUNTIES
THROUGH 1145 PM MDT...

AT 1116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST
OF MOSQUERO TO 12 MILES NORTHWEST OF TUCUMCARI TO MONTOYA...AND
MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS INCLUDE...ROSEBUD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT SUNDAY
MORNING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3588 10334 3506 10382 3510 10407 3584 10386
TIME...MOT...LOC 0519Z 168DEG 17KT 3564 10381 3550 10380
          3542 10381 3532 10385 3516 10402

KW

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:02 PM MDTSevere Thunderstorm WarningABQColfax, Taos28 min
Jun 12, 6:13 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min
Jun 12, 6:21 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos114 min
Jun 12, 6:27 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt48 min
Jun 12, 6:41 PM MDTSpecial Weather StatementABQRoosevelt34 min
Jun 12, 6:45 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt45 min
Jun 12, 6:53 PM MDTSevere Thunderstorm WarningABQRoosevelt52 min
Jun 12, 7:02 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt43 min
Jun 12, 7:09 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt51 min
Jun 12, 7:41 PM MDTSevere Thunderstorm WarningABQChaves, Curry, Roosevelt49 min
Jun 12, 7:49 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt41 min
Jun 12, 8:15 PM MDTSevere Thunderstorm WarningABQColfax, Union45 min
Jun 12, 8:31 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt59 min
Jun 12, 8:38 PM MDTSevere Thunderstorm WarningABQCurry, Quay21 min
Jun 12, 9:06 PM MDTSpecial Weather StatementABQQuay24 min
Jun 12, 9:12 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union48 min
Jun 12, 9:22 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt113 min
Jun 12, 9:31 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt29 min
Jun 12, 9:50 PM MDTFlash Flood WarningABQCurry115 min
Jun 12, 9:59 PM MDTSevere Thunderstorm WarningABQCurry31 min
Jun 12, 10:29 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt36 min
Jun 12, 10:48 PM MDTSpecial Weather StatementABQUnion27 min
Jun 12, 11:12 PM MDTSpecial Weather StatementABQSan Miguel33 min
Jun 12, 11:19 PM MDTSpecial Weather StatementABQQuay26 min
Jun 12, 11:34 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel26 min
Jun 13, 12:27 AM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union63 min
Jun 13, 2:02 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union88 min
Jun 13, 3:36 AM MDTRed Flag WarningABQ17 hr

Nearby

Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.